# SDR UF6A960202

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 2350 · Audio Integrating System
- Part: Ccs Box
- Part number: 899926930
- Condition: Failed
- Location: Cockpit
- Part time: 7,380 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5065 - JUMPSEAT STATION BOX HAS SMOKE RISING FROM THE TOP OF IT.  MAINTENANCE REMOVED ADN REPLACED THE ACM CCS BOX.  SYSTEM OPS CHECK GOOD. (M)
